# SDR DL73K001280

- Difficulty date: July 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 47,556 hours, 38,207 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410224
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE WING CENTER SECTION FLOOR BEAM AT RBL 12 WAS CRACKED IN THE WEB AND UPPER CAP.  THE UPPER CAP WAS CUT AND SPLICED TO REMOVE THE DAMAGE AND THE WEB WAS REPAIRED PER ERA 334535-14.  THE DAMAGE WAS FOUND AT HMV.
